# SDR IPXA2172317

- Difficulty date: March 1, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 1,566 hours, 7,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327077500000
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR,  FLOOR PANEL 251ZG IS DELAMINATED.  FABRICATED NEW MDCC FLOOR PANEL IAW EO A300-5320-40552-B.
